# SDR USAA070053

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 56,602 hours, 56,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF PREVIOUS REPAIR, STA 727E + 6 INCHES, AT S-24R CRACKED.  REMOVED EXISTING REPAIR & DAMAGED AREA, FABRICATED & INSTALLED DOUBLER & TRIPLER PER T/R 53-50-03A, DEFECT SIZE:  2 INCHES.
